Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 207, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 27, 2011, 12:14 AM CDT for 4 counties in Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 12:14 AM CDT (05:14 UTC)
- Expired
- Jun 27, 2011, 1:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greeley County, NE, Howard County, NE, Merrick County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 133 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:45 AM CDT | HAIL 1 | Fullerton, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2873 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 26.5
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS53 KGID 270514
SVRGID
NEC077-093-121-125-270600-
/O.NEW.KGID.SV.W.0207.110627T0514Z-110627T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1214 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREELEY COUNTY IN CENTRAL NEBRASKA...
NORTHERN HOWARD COUNTY IN CENTRAL NEBRASKA...
NORTHERN MERRICK COUNTY IN CENTRAL NEBRASKA...
NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 100 AM CDT
* AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ERICSON TO 6 MILES WEST OF GREELEY TO COTESFIELD...AND MOVING EAST
AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELBA...GREELEY...WOLBACH...CUSHING...SPALDING...BELGRADE...
FULLERTON...GENOA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4149 9828 4149 9811 4151 9804 4152 9790
4153 9788 4153 9771 4140 9770 4140 9760
4132 9760 4131 9766 4127 9771 4127 9872
4174 9875 4175 9829
TIME...MOT...LOC 0514Z 270DEG 51KT 4174 9869 4157 9860
4136 9858
WIND...HAIL <50MPH 1.00IN
$$2 follow-up statements
051
WWUS53 KGID 270528
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1228 AM CDT MON JUN 27 2011
NEC077-093-121-125-270600-
/O.CON.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
GREELEY NE-HOWARD NE-MERRICK NE-NANCE NE-
1228 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE...
NORTHERN MERRICK...NORTHEASTERN HOWARD AND EASTERN GREELEY COUNTIES
UNTIL 100 AM CDT...
AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPALDING TO 9
MILES EAST OF GREELEY TO CUSHING...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SPALDING...BELGRADE...FULLERTON AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4142 9773 4128 9773 4127 9839 4132 9848
4141 9860 4164 9862 4171 9853 4171 9829
4149 9828 4149 9811 4151 9804 4152 9790
4153 9788 4153 9771
TIME...MOT...LOC 0528Z 270DEG 51KT 4171 9841 4153 9832
4132 9830
WIND...HAIL <50MPH 1.00IN
$$733
WWUS53 KGID 270543
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1243 AM CDT MON JUN 27 2011
NEC077-093-270552-
/O.CAN.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
GREELEY NE-HOWARD NE-
1243 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD AND
EASTERN GREELEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4149 9810 4151 9804 4152 9790 4153 9788
4153 9771 4142 9773 4128 9773 4127 9828
4149 9828
TIME...MOT...LOC 0542Z 270DEG 51KT 4170 9814 4152 9805
4131 9804
$$
NEC121-125-270600-
/O.CON.KGID.SV.W.0207.000000T0000Z-110627T0600Z/
MERRICK NE-NANCE NE-
1243 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NANCE AND
NORTHEASTERN MERRICK COUNTIES UNTIL 100 AM CDT...
AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
SPALDING TO CEDAR RAPIDS TO 7 MILES SOUTHWEST OF FULLERTON...MOVING
EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
FULLERTON AND GENOA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4149 9810 4151 9804 4152 9790 4153 9788
4153 9771 4142 9773 4128 9773 4127 9828
4149 9828
TIME...MOT...LOC 0542Z 270DEG 51KT 4170 9814 4152 9805
4131 9804
WIND...HAIL <50MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:33 PM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 6:33 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT SUN JUN 26 2011 .AVIATION...00Z KGRI TAF. LOW LEVEL STRATUS AND IFR VSBYS EXPECTED TO RAPIDLY IMPROVE JUST AFT 27/00Z...AS A LINE OF TSRAS MOVES ACROSS THE TAF SITE FROM THE NORTHWEST. THIS SHOULD HELP TO MIX OUT LOW MVFR CIGS AND IMPROVE VSBYS TO AT LEAST MVFR BETWEEN 27/00Z AND 27/03Z...IN ADDITION TO MARKING AN ABRUPT CHANGE TO NORTHERLY WINDS AT THE SITE. AFT 27/03Z...KGRI WILL LIKELY ENJOY A FEW HOURS OF VFR CONDS BEFORE AN APPROACHING COLD FRONT FROM THE NORTHWEST BRINGS A CHANCE OF SEVERE WEATHER DURING THE OVERNIGHT HOURS...WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY CONCERNS. ONCE THE AFOREMENTIONED FRONT IS EAST OF THE TAF SITE BY 27/12Z...EXPECT VFR CONDS TO RETURN FOR THE REMAINDER OF THE PERIOD WITH GUSTY NORTHWESTERLY WINDS EXPECTED BY LATE MONDAY MORNING THROUGH THE AFTERNOON HOURS. && .PREV DISCUSSION... /ISSUED 311 PM CDT SUN JUN 26 2011/ SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. MAJOR CONCERN IN THE SHORT TERM INVOLVES THE NEXT 12 TO 18 HOURS. CONVECTION HAS STARTED UP OVER THE CWA WITH THE FIRST THUNDERSTORMS POPPING SHORTLY AFTER NOON. COVERAGE UP TO 19Z HAS MAINLY BEEN IN THE NORTHEAST PART OF THE CWA. BACKING UP TO LOOK AT THE BIG PICTURE...THE CANADIAN UPPER LOW HAS PUSHED EAST INTO MANITOBA WITH A POSITIVELY TILTED TROUGH BACK INTO MONTANA. AT THE SURFACE...LOW PRESSURE OVER SW KANSAS WITH A WARM FRONT STRETCHED INTO NE KANSAS IS SLOWLY LIFTING NORTH. TO OUR NORTH...A SURFACE LOW IS ALSO SITUATED OVER NE SOUTH DAKOTA WITH A COLD FRONT STRETCHING SW AND JUST GETTING READY TO PUSH INTO NW NEB. SEVERE THUNDERSTORMS ALREADY IN PROGRESS AHEAD OF THE FRONT IN NORTHERN NEB. SO FAR THESE HAVE BEEN RIDING EAST BUT WILL HAVE TO BE WATCHED FOR ANY RIGHT TURNING IN THE NEXT FEW HOURS. STRATUS HAS BEEN SLOW TO ERODE OVER OUR REGION TODAY BUT IS SLOWLY DISSIPATING/ERODING FROM SOUTH TO NORTH. PLENTY OF LOW LEVEL MOISTURE WITH SURFACE DEWPOINTS IN THE UPPER 60S TO LOWER/MID 70S ACROSS THE CWA. EARLY LOOK AT MODELS SHOWED PLENTY OF INSTABILITY AND SHEAR WITH CAPE VALUES OF 2000 NORTH TO OVER 4000 SOUTH...WHICH LOOKS TO BE REAL AFTER A QUICK CHECK OF THE SPC MESOANALYSIS PAGE. 0-6 KM BULK SHEAR NUMBERS IMPRESSIVE WITH 40-60 KTS NORTH AND JUST A BIT LESS IN THE SOUTH. 0-1 KM BULK SHEAR ALSO PROGGED TO BE 15-20 KTS IN A FEW HRS IN THE NORTH. OBVIOUSLY STORMS WILL HAVE TO BE MONITORED FOR ROTATION. FOR THE REST OF THIS AFTERNOON AREAS SOUTH OF I-80 MAY NOT SEE MUCH IN THE WAY OF CONVECTION WITH VERY STRONG CAPPING INVERSION ACROSS THE SOUTH. WITH ATMOSPHERE WARMING...IT WILL TAKE SOME PRETTY TALL STORMS TO PRODUCE HAIL. ANOTHER CHANCE FOR STORMS LATER THIS EVENING AND OVERNIGHT ACROSS MUCH OF THE CWA...ALTHOUGH THE NE WILL HAVE HIGHER CHANCES THAN IN THE SW...AS THE COLD FRONT APPROACHES AND MOVES ACROSS THE CWA FROM THE NORTH. SEVERE WEATHER STILL POSSIBLE WITH OVERNIGHT WEATHER AND HEAVY RAIN EXPECTED WITH THESE STORMS AS PRECIPITABLE WATER VALUES QUITE HIGH. NEED TO PUT FINAL TOUCHES ON GRIDS AND MONITOR RADAR TRENDS SO WILL END THIS DISCUSSION HERE EXCEPT TO SAY THAT THE WEATHER SHOULD BE QUIET MONDAY BEHIND FRONTAL PASSAGE. LONG TERM...12Z TUESDAY THROUGH SUNDAY. AN UPPER RIDGE BEGINS TO TAKE HOLD OF THE REGION STARTING ON TUESDAY WHICH SHOULD KEEP IT MAINLY DRY THROUGH THE DAY. TEMPERATURES ARE EXPECTED TO BEGIN TO WARM UP AS THE RIDGE EXERTS ITS INFLUENCE ON THE AREA...AND WILL GO WITH HIGHS GENERALLY IN THE 80S TO AROUND 90. INCREASING H85 WARM AIR ADVECTION ALONG WITH A 40 TO 50 KT LOW LEVEL JET MAY HELP A FEW THUNDERSTORMS TO DEVELOP TUESDAY NIGHT...THOUGH WARMING H7 TEMPERATURES COULD ALSO TRY TO LIMIT THE THUNDERSTORM POTENTIAL. SINCE THERE ARE STILL UNCERTAINTIES TO RESOLVE...WILL HOLD ONTO THE CURRENT SLIGHT CHANCE POPS FOR TUESDAY NIGHT. THE UPPER RIDGE CONTINUES TO AMPLIFY FOR THE MIDDLE OF THE WEEK WITH WARM H7 TEMPERATURES HELPING KEEP ANY THUNDERSTORM CHANCES AT BAY. HIGHS ON WEDNESDAY AND THURSDAY WILL BE HOT...ESPECIALLY IN SOUTHERN PARTS OF THE FORECAST AREA WHERE READINGS COULD TOP OUT IN THE 100 TO 105 RANGE FOR BOTH WEDNESDAY AND THURSDAY. HEAT INDEX VALUES WILL ALSO PUSH TO AROUND 100...AND WILL CONTINUE TO COVER THAT IN THE HAZARDOUS WEATHER OUTLOOK THIS AFTERNOON. A TROUGH ACROSS THE WESTERN UNITED STATES WILL BEGIN TO MOVE TOWARDS THE CENTRAL PLAINS ON THURSDAY WHICH COULD ALSO HELP BEGIN TO KNOCK DOWN THE RIDGE. IT WILL ALSO BRING A WEAK FRONTAL BOUNDARY INTO THE FORECAST AREA BY LATE THURSDAY AFTERNOON THAT WILL PERSIST INTO THURSDAY NIGHT. THE FRONT COULD HELP GENERATE A FEW THUNDERSTORMS THURSDAY NIGHT...BUT H7 TEMPERATURES REMAIN QUITE WARM AND THAT COULD AGAIN HELP LIMIT THE THUNDERSTORM POTENTIAL. CONFIDENCE IN THE FRONTAL POSITION FRIDAY AND INTO THE WEEKEND BEGINS TO WANE...THOUGH IT APPEARS THE BOUNDARY SHOULD BE SOMEPLACE CLOSE BY THROUGH AT LEAST SATURDAY...AND MAY EVEN INTO SUNDAY. THE GFS AND ECMWF SHOW THE BOUNDARY MAINLY IMPACTING THE SOUTHEAST PART OF THE FORECAST AREA BY FRIDAY NIGHT...AND THEN FRONT APPEARS TO STALL SOMEWHERE NEAR NORTHERN KANSAS OR SOUTHERN NEBRASKA FOR SATURDAY. WILL HOLD ONTO AT LEAST SMALL CHANCE OF THUNDERSTORMS INTO THE WEEKEND WITH THE FRONT IN THE AREA. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...EWALD LONG TERM...KING AVIATION...ROSSI
Hazardous weather outlook, Jun 26, 2:54 PM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 254 PM CDT SUN JUN 26 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 271200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 254 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...WITH GREATER CHANCES EXPECTED THIS EVENING AND TONIGHT AHEAD OF AN APPROACHING COLD FRONTAL BOUNDARY. SEVERE THUNDERSTORMS ARE LIKELY...WITH THE PRIMARY HAZARDS FROM THE STORMS BEING VERY LARGE HAIL IN EXCESS OF GOLF BALL SIZE AND DAMAGING WINDS OF 60 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL IN EXCESS OF 1 TO 2 INCHES MAY LEAD TO AREAS OF LOWLAND FLOODING. THE SEVERE WEATHER POTENTIAL FAVORS LOCATIONS IN SOUTH CENTRAL NEBRASKA NORTH OF A LINE FROM ELWOOD TO RED CLOUD. HEAT INDICES ARE FORECAST NEAR 100 DEGREES IN NORTH CENTRAL KANSAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST ACROSS THE OUTLOOK AREA MONDAY INTO TUESDAY NIGHT...AND AGAIN THURSDAY NIGHT THROUGH SATURDAY. SEVERE WEATHER CANNOT BE RULED OUT DURING THIS TIME PERIOD. HEAT INDICES ARE FORECAST NEAR OR ABOVE 100 DEGREES ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT FOR AREAS GENERALLY NORTH OF INTERSTATE 80...AND SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE REMAINDER OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 26, 6:37 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
637 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL GREELEY 41.55N 98.53W
06/26/2011 E1.00 INCH GREELEY NE TRAINED SPOTTER
ALSO 30-40 MPH WINDS AND 0.76 INCHES OF RAIN
&&
EWALDSpecial weather statement, Jun 26, 6:57 PM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
657 PM CDT SUN JUN 26 2011
NEZ049-270045-
POLK NE-
657 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK COUNTY UNTIL 745 PM
CDT...
AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILVER CREEK...OR 18 MILES WEST OF
COLUMBUS...MOVING SOUTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OSCEOLA...
SHELBY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4111 9736 4121 9779 4130 9768 4131 9764
4131 9760 4134 9759 4137 9751 4137 9745
4140 9738 4139 9736
TIME...MOT...LOC 2356Z 301DEG 35KT 4135 9764Special weather statement, Jun 26, 11:20 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1120 PM CDT SUN JUN 26 2011
NEZ039-046-270445-
SHERMAN NE-VALLEY NE-
1120 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY AND NORTHERN SHERMAN
COUNTIES UNTIL 1145 PM CDT...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF TAYLOR TO 6 MILES EAST OF GATES TO MERNA...AND MOVING EAST AT 50
MPH.
WIND GUSTS OF 50 MPH OR GREATER ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ORD...
FORT HARTSUFF STATE PARK...
ELYRIA...
ARCADIA...
NORTH LOUP...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4140 9875 4139 9874 4131 9875 4130 9921
4174 9921 4174 9875
TIME...MOT...LOC 0420Z 285DEG 51KT 4190 9943 4164 9946
4146 9969Special weather statement, Jun 26, 11:54 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1154 PM CDT SUN JUN 26 2011
NEZ046-047-270530-
HOWARD NE-SHERMAN NE-
1154 PM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR SHERMAN AND HOWARD COUNTIES UNTIL
1230 AM CDT...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WOLBACH TO 6 MILES
NORTH OF LITCHFIELD...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HAZARD...
ELBA...
ASHTON...
CUSHING...
ROCKVILLE...
FARWELL...
ST. PAUL...
DANNEBROG...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4140 9919 4140 9849 4139 9831 4110 9830
4108 9919
TIME...MOT...LOC 0454Z 276DEG 31KT 4135 9836 4124 9910
FAYLocal storm report, Jun 27, 12:02 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1202 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG ORD 41.60N 98.93W
06/27/2011 VALLEY NE COUNTY OFFICIAL
WINDOWS BLOWN OUT AT THE CASEYS GAS STATION IN TOWN
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:20 PM CDT | Special Weather Statement | GID | Valley | 25 min |
| Jun 26, 11:30 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 45 min |
| Jun 26, 11:54 PM CDT | Special Weather Statement | GID | Howard, Sherman | 36 min |
| Jun 27, 12:59 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 31 min |
| Jun 27, 1:20 AM CDT | Special Weather Statement | GID | Clay | 40 min |
| Jun 27, 1:23 AM CDT | Special Weather Statement | GID | Dawson | 52 min |
| Jun 27, 2:00 AM CDT | Special Weather Statement | GID | Clay, Fillmore | 60 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.